# SDR HALA2011102600494

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 33,035 hours, 6,208 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1865
- Condition: Failed
- Location: Engine
- Part time: 11,053 hours, 1,985 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB- DURING ENGINE START WITH START VALVE OPEN- NO ROTATION ON RT ENGINE.  REPLACED RT ENGINE STARTER ASSY IAW AMM 80-11-01.  OPS CHECK GOOD.
